# SDR ABXA9701181

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 39179271
- Condition: Corroded
- Location: Rudder Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RUDDER TORQUE TUBE CORRODED.  REPLACED RUDDER TORQUE TUBE.
